The second drug they gave him is something called ATG. This is actually an infusion of rabbit-derived antibodies against human T cells used to lower his immune system. Because it is not a human or synthetic drug many people have reactions to it. (Please note that when I am explaining this, and other treatments, it is based on my very small amount of medical knowledge.) Joe unfortunately did have a reaction last night (a fever and vomiting). They ran a few different tests to make sure there is not a virus causing this and put him on antibiotics just in case it is something more serious. While everyone believes the fever is from the ATG I would really appreciate prayer that it is nothing else. Also prayers for comfort, as you can imagine Joe is not feeling well.
At this point there is not much else to report on. We are on day -3 right now, the most critical days are likely to be through Day 15ish. Please keep those prayers coming.